SciELO - Scientific Electronic Library Online

 
vol.67 issue4The effect of accumulation in 2D estimates in phosphatic oreLogistic evaluation of an underground mine using simulation author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Rem: Revista Escola de Minas

Print version ISSN 0370-4467

Abstract

KLEN, André Monteiro  and  LANA, Milene Sabino. Fuzzy Algorithm of discontinuity sets. Rem: Rev. Esc. Minas [online]. 2014, vol.67, n.4, pp.439-445. ISSN 0370-4467.  https://doi.org/10.1590/0370-44672014670178.

The clustering of discontinuity sets is not always a trivial task, especially when only the pole density diagram is used, the classical method. This process is extremely subjective since the size of the counting circle, the pole overlapping, and the presence of outliers between families make it difficult to define their characteristics. In these cases, it is useful to apply numerical and classical methods together. For that, this article proposes an algorithm based on the Fuzzy K-means method that allows the clustering of the discontinuities without the influence of these factors. The algorithm had its results compared to two fracture sets studied in literature and it has proved its efficiency.

Keywords : Discontinuity families; Fuzzy K-means; Clustering analysis.

        · abstract in Portuguese     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License